MAUDE Adverse Event Report: GN HEARING A/S UNBRANDED; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S UNBRANDED; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21655200
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported that a hearing aid user had material peeling on an encased earmold after 2 weeks of use.The user reported that she wakes up in the morning feeling like she has debris in her ear.It has not been confirmed whether the user does have material from the shell in her ear, and she has not sought medical attention.The user stopped wearing the earmould and a remake was ordered.It was reported that there was no harm to the user.No further follow up is available or expected.
 
Additional Manufacturer Narrative
Manufacturer's ref# (b)(4).Manufacturer's investigation: technical investigation concluded: a device history record review have been completed.No deviation or changes were found during manufacturing of the device.Investigation of the uv curing equipment pcu-led and light intensity showed that it met the requirement for this product.Clinical conclusion: it has been reported that a hearing aid user had material peeling on an encased earmold.She wore the earmold for 2 weeks, and reported that the material then started to peel off the shell, and she wakes up in the morning feeling like she has debris in her ear.It has not been confirmed whether the user does have material from the shell in her ear, however no removal of anything in her ear canal has been done and she has not sought medical attention.It was reported that there was no harm to the user.There is no soft coat on the earmold.Images of the earmold show an area of the earmold is missing some material, however no debris was noted on the outside or inside of the shell of the earmold.A device history record review has been completed, and showed no deviation or changes during the manufacturing of the device.Further investigation of the uv curing equipment pcu-led and light intensity showed that it met the requirement for this product.Clinical conclusion is that the earmold has not caused harm to the user.Ensuring durability of and less ingress into the devices, gn hearing apply a gaseous perflourinated acrylic coating on all relevant parts.The coating complies with relevant parts of the applicable standards.The coating of the devices is beneficial to the end user and as the coating process is validated and compliant to relevant standard, it is seen as clinically safe.Benefits therefore by far outweigh the risks.The clinical evaluation plan for the device family covers and evaluates items in the ear canal.The user guide states to contact the hearing care professional (hcp) if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk assessment: risks related to objects getting stuck in the ear canal are generally known, considered in the risk analysis, mitigated and communicated to the user.The risk is deemed to be of an acceptable nature.Manufacturer's investigation is final.This is a combined (initial and final) report.

Brand Name
UNBRANDED
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key25633454
Report Number3005650109-2026-00018
Device Sequence Number9344385
Product Code OSM
UDI-Device Identifier05708296213375
UDI-Public05708296213375
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number21655200
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale